# SDR VTZA99005

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3425 · Integrated Flight System
- Part: Ahru
- Part number: 7003360948
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6603 - IAD-EWR - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO NR 2 AHRU FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEM.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 AHRU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
